# SDR UALA2011010300001

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 60,769 hours, 22,474 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 1213
- Condition: Faulty
- Location: Equip Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN COCKPIT, FLIGHT DIVERTED.  FOUND EQP COOLING SUPPLY FAN NR1 TO BE SOURCE OF ODOR.  REPLACED EQUIPMENT COOLING FAN NR 1, OPS CHESKED OK.
